# SDR REXA2016071101286

- Difficulty date: July 11, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 21,545 hours, 13,939 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tube
- Condition: Ruptured
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK NET LEAKING,  RUPTURED RUBBER TUBING.  SWAPPED CAPTAIN`S MASK WITH OBSERVER`S MASK IAW AMM 35-11-12.  NO LEAKS NOTED ON CAPTAIN`S MASK.  REMOVED AND REPLACED OBSERVER`S OXYGEN MASK IAW AMM TA 001714R1. OPS TESTED GOOD.
